Hail, Saline
- When
- July 15, 2:25 PM CST
- Where
- Saline County, 2 mi S of Benton
- Measured
- 1 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 34.533, -92.583
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 15, 2:02 PM CST, 23 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 302 PM CDT SAT JUL 15 2006 .DISCUSSION... TEMPS AND ISOLATED THUNDERSTORMS WILL BE THE MAIN PROBLEM IN THE SHORT TERM FORECAST SINCE RATHER HIGH TEMPS WILL BE REACHING THE TRIGGER TEMPS EVEN WITHOUT ANY ORGANIZED FRONT OR SHORT WAVE. DEW POINTS AND TEMPS IN MOS SEEMED SLIGHTLY LOW...BUT NOT BY MUCH. POPS WILL BE NEGLIGIBLE BUT NOT ZERO. NO FRONTAL PASSAGE DURING THIS FORECAST EVEN WITH A WEAK BOUNDARY COMING DOWN CLOSE TO OUR NORTHERN BORDER BY THE END OF THE WEEK. UPPER RIDGE HOLDS ITS OWN UNTIL SATURDAY MORNING...WHEN A SHORT WAVE ATTEMPTS TO BREAK IT DOWN. THIS WILL BE DRIVING THAT FRONT THAT WILL APPROACH FROM THE NORTH NEXT WEEKEND. HIGH DEW POINTS AND ACTUAL TEMPERATURES WILL CONTINUE TO PRODUCE SIGNIFICANT HEAT INDEX VALUES...SO WILL CONTINUE THE HEAT ADVISORY FOR SUNDAY AND MONDAY DURING THE LATE MORNING INTO THE LATE AFTERNOON OR EARLY EVENING. && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 76 99 77 100 / 10 10 10 10 HARRISON AR 72 96 72 97 / 10 10 10 10 HOT SPRINGS AR 77 99 77 101 / 10 10 10 10 PINE BLUFF AR 77 100 78 101 / 10 10 10 10 MOUNTAIN HOME AR 72 96 72 97 / 10 10 10 10 MONTICELLO AR 77 101 78 101 / 10 10 10 10 SEARCY AR 76 99 77 100 / 10 10 10 10 MOUNT IDA AR 76 99 77 101 / 10 10 10 10 RUSSELLVILLE AR 75 98 76 100 / 10 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM SATURDAY FOR ARZ016-ARZ021-ARZ022- ARZ023-ARZ024-ARZ025-ARZ030-ARZ031-ARZ032-ARZ033-ARZ034-ARZ037- ARZ038-ARZ039-ARZ040-ARZ041-ARZ042-ARZ043-ARZ044-ARZ045-ARZ046- ARZ047-ARZ052-ARZ053-ARZ054-ARZ055-ARZ056-ARZ057-ARZ062-ARZ063- ARZ064-ARZ065-ARZ066-ARZ067-ARZ068-ARZ069. HEAT ADVISORY FROM 10 AM SUNDAY TO 8 PM SUNDAY FOR ARZ003-ARZ004- ARZ005-ARZ006-ARZ007-ARZ012-ARZ013-ARZ014-ARZ015-ARZ016-ARZ021- ARZ022-ARZ023-ARZ024-ARZ025-ARZ030-ARZ031-ARZ032-ARZ033-ARZ034- ARZ037-ARZ038-ARZ039-ARZ040-ARZ041-ARZ042-ARZ043-ARZ044-ARZ045- ARZ046-ARZ047-ARZ052-ARZ053-ARZ054-ARZ055-ARZ056-ARZ057-ARZ062- ARZ063-ARZ064-ARZ065-ARZ066-ARZ067-ARZ068-ARZ069. HEAT ADVISORY FROM 10 AM MONDAY TO 8 PM MONDAY FOR ARZ003-ARZ004- ARZ005-ARZ006-ARZ007-ARZ012-ARZ013-ARZ014-ARZ015-ARZ016-ARZ021- ARZ022-ARZ023-ARZ024-ARZ025-ARZ030-ARZ031-ARZ032-ARZ033-ARZ034- ARZ037-ARZ038-ARZ039-ARZ040-ARZ041-ARZ042-ARZ043-ARZ044-ARZ045- ARZ046-ARZ047-ARZ052-ARZ053-ARZ054-ARZ055-ARZ056-ARZ057-ARZ062- ARZ063-ARZ064-ARZ065-ARZ066-ARZ067-ARZ068-ARZ069. && SHORT AND LONG TERM...32
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SAT JUL 15 2006 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-161000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT SAT JUL 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS... .DAY ONE...TODAY AND TONIGHT HIGH TEMPERATURES AND HIGH HUMIDITY WILL YIELD HIGH HEAT INDICES TODAY. A HEAT ADVISORY IS IN EFFECT FOR MUCH OF ARKANSAS TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HOT AND HUMID WEATHER WILL DOMINATE ARKANSAS THROUGH THE PERIOD. AFTERNOON HIGHS WILL BE IN THE MID AND UPPER 90S IN MOST OF THE STATE...THE MAIN EXCEPTIONS BEING THE NORTH AND HIGHER OUACHITA MOUNTAIN AREAS OF THE WEST...AND THE AFTERNOON HEAT INDEX WILL BE NEAR OR A LITTLE ABOVE 105 IN MOST OF CENTRAL AND SOUTHERN ARKANSAS EACH DAY. NIGHTTIME TEMPERATURES WILL STAY WELL INTO THE 70S. HEAT ADVISORIES WILL LIKELY BE NEEDED FOR MOST OF THIS PERIOD. THERE WILL BE LITTLE IN THE WAY OF SHOWERS AND THUNDERSTORMS DURING THIS PERIOD. WHAT THUNDERSTORMS DO DEVELOP WILL BE ISOLATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. VISIT NWS LITTLE ROCK ON THE WEB. GO TO WWW.WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 38
The Little Rock radar (KLZK), 45 km away, was scanning. The volume nearest the first event began at 20:26 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2006Every state in 2006This day in weather historyWarnings in Arkansas, July 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5523645.